# SDR DXTA2017062106415

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 12,801 hours, 10,268 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 7000 FT THE MASTER WARNING ILLUMINATED WITH NO OTHER INDICATIONS. COLD WARNING AND NOTICED R/H OIL PRESSURE DROP FROM NORMAL TO BOTTOM RED LINE AND BACK TO NORMAL. MASTER CAME ON AGAIN. COMPLETED CHECKLIST AND FUEL BURN TO RETURN TO FIELD. LANDING NORMAL.  REMOVED AND REPLACED AGB BREATHER PAD SEAL.  REPLACED THE O-RING.  REMOVED AND REPLACED AC GENERATOR AGB PAD SEAL, LEAK CHECKED SATISFACTORY.  MAINTENANCE ACCOMPLISHED IAW EMM 72-60-01 AND 75-30-0.  PERFORMED MOPLO CHECK AND FOUND MOPLO VALUE OF 58 PSIA AND OIL CONSUMPTION OF APPROXIMATELY .172 LB/HR WITHIN LIMITS IAW EMM 71-00-00
